Advertisement -- Learn more about ads on this site.


    TEARDROPS2M   10,193
SparkPoints
10,000-14,999 SparkPoints
 
 

Medicine making you gain?


Saturday, August 18, 2012

Welp I just got some bad news. According to my doctor even though I desperately want to lose weight the medicine they have me on will keep me from doing so. That is just so depressing. Am working on figuring out a way to get off the meds so I can finally feel better.
SHARE

Member Comments About This Blog Post:
HAPINANA 8/19/2012 12:45AM

    Hi... I also talke meds that state weight gain, etc. I don't believe everything doctors say. Stay with this program and try.... prove him wrong! emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.


Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 


Other Entries by TEARDROPS2M